# SDR JGVR20190814004

- Difficulty date: August 14, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N364QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800062
- Aircraft time: 11,742 hours, 7,881 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Drag Angle
- Condition: Corroded
- Location: Rt Wing
- Part time: 11,742 hours, 7,881 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER DRAG ANGLES HAS CORROSION ALONG SEAMS APX TOTAL LENGTH OF 28 INCHES ALONG DRAG ANGLE OUTBD SEAMS ON WS 37.00.
